Canadian Journal of Statistics

Table of Contents

Volume 28 Issue 3 (September 2000)

449-668

Articles

The estimating function bootstrap

  • Author: Feifang Hu, John D. Kalbfleisch
  • Pub Online: Dec 18, 2008
  • DOI: 10.2307/3315958 (p 449-481)

Discussions

Discussion

  • Author:
  • Pub Online: Dec 18, 2008
  • DOI: 10.2307/3315959 (p 482-495)

Rejoinders

Rejoinder

  • Author:
  • Pub Online: Dec 18, 2008
  • DOI: 10.2307/3315960 (p 496-499)

Articles

Stabilizing bootstrap‐ t confidence intervals for small samples

  • Author: Alan M. Polansky
  • Pub Online: Dec 18, 2008
  • DOI: 10.2307/3315961 (p 501-516)

Likelihood inference for small variance components

  • Author: Steven E. Stern, A. H. Welsh
  • Pub Online: Dec 18, 2008
  • DOI: 10.2307/3315962 (p 517-532)

Conjugate analysis of multivariate normal data with incomplete observations

  • Author: Francesca Dominici, Giovanni Parmigiani, Merlise Clyde
  • Pub Online: Dec 18, 2008
  • DOI: 10.2307/3315963 (p 533-550)

Smooth estimates of normal mixtures

  • Author: Barbara Tong, Kert Viele
  • Pub Online: Dec 18, 2008
  • DOI: 10.2307/3315964 (p 551-562)

Score tests for zero inflation in generalized linear models

  • Author: Dianliang Deng, Sudhir R. Paul
  • Pub Online: Dec 18, 2008
  • DOI: 10.2307/3315965 (p 563-570)

Adaptive estimation in partially linear autoregressive models

  • Author: Jiti Gao, Thomas Yee
  • Pub Online: Dec 18, 2008
  • DOI: 10.2307/3315966 (p 571-586)

Kendall's tau for serial dependence

  • Author: Thomas S. Ferguson, Christian Genest, Marc Hallin
  • Pub Online: Dec 18, 2008
  • DOI: 10.2307/3315967 (p 587-604)

Geometric ergodicity of nonlinear autoregressive models with changing conditional variances

  • Author: Min Chen, Gemai Chen
  • Pub Online: Dec 18, 2008
  • DOI: 10.2307/3315968 (p 605-614)

Inférence par les martingales pour des processus ponctuels à compensateur discontinu

  • Author: Jean‐Yves Dauxois
  • Pub Online: Dec 18, 2008
  • DOI: 10.2307/3315969 (p 615-620)

Nonparametric estimating equations based on a penalized information criterion

  • Author: Bing Li
  • Pub Online: Dec 18, 2008
  • DOI: 10.2307/3315970 (p 621-639)

Monte Carlo Kalman filter and smoothing for multivariate discrete state space models

  • Author: Peter Xue‐Kun Song
  • Pub Online: Dec 18, 2008
  • DOI: 10.2307/3315971 (p 641-652)

Sur la convergence des tests de Schlee et de Yatchew

  • Author: Cheikh A. T. Diack
  • Pub Online: Dec 18, 2008
  • DOI: 10.2307/3315972 (p 653-668)

Related Topics

Related Publications

Related Content

Site Footer

Address:

This website is provided by John Wiley & Sons Limited, The Atrium, Southern Gate, Chichester, West Sussex PO19 8SQ (Company No: 00641132, VAT No: 376766987)

Published features on StatisticsViews.com are checked for statistical accuracy by a panel from the European Network for Business and Industrial Statistics (ENBIS)   to whom Wiley and StatisticsViews.com express their gratitude. This panel are: Ron Kenett, David Steinberg, Shirley Coleman, Irena Ograjenšek, Fabrizio Ruggeri, Rainer Göb, Philippe Castagliola, Xavier Tort-Martorell, Bart De Ketelaere, Antonio Pievatolo, Martina Vandebroek, Lance Mitchell, Gilbert Saporta, Helmut Waldl and Stelios Psarakis.